DIREZIONE DELL'ATTIVITA' DI RICERCA 

Ho diretto l'attività di ricerca di Alessandra Pagano, Chiara Musciano, Anna D'Ottavio, Pier Vincenzo Petricca, i cui risultati sono contenuti in parte in alcune delle pubblicazioni elencate alla fine ed in parte nei seguenti due lavori 

A. Pagano Higher integrability for minimizers of variational integrals with nonstandard growth Annali Univ. Ferrara, 39 (1993), 1 - 17 

A. D'Ottavio A remark on a paper by Bhattacharya and Leonetti Comment. Math. Univ. Carolinae, 36 (1995), 489 - 491 

DISPENSE 

F. Leonetti Dispense del corso di Analisi Superiore Universita' di L'Aquila, 1992 

F. Leonetti Esercizi per il corso di Analisi Superiore Universita' di L'Aquila, 1992 

ATTIVITA' DI REFEREE PER 

SIAM Journal on Mathematical Analysis 
Monatshefte fur Mathematik 
Atti del Seminario Matematico e Fisico dell'Universita' di Modena 
Control, Optimisation and Calculus of Variations 
Manuscripta Mathematica 
Mathematische Zeitschrift 
Discrete and Continuous Dynamical Systems 
Annali di Matematica Pura ed Applicata 
Mathematische Nachrichten 
NoDEA 
Calc Var & PDE 
Journal of Mathematical Analysis and Applications 
Nonlinear Analysis 
International Journal of Mathematics and Mathematical Sciences 
Science China Mathematics 

COORDINAMENTO DI ATTIVITA' SCIENTIFICA 

Responsabile del progetto 60% Equazioni Differenziali e Calcolo delle Variazioni presso l'Universita' dell'Aquila dal 1993 al 1998 

Presentatore del tema di ricerca Modelli variazionali per policristalli per il progetto INdAM CNR Modelli e metodi di ottimizzazione: aspetti teorici e computazionali nell'ambito del programma Agenzia 2000 

Responsabile del Progetto interdisciplinare Regolarizzazione ed analisi numerica di funzionali anisotropi del gradiente finanziato dall'INdAM nel 2003 

Responsabile del Progetto interdisciplinare Perturbazioni singolari di funzionali non convessi: studio analitico e numerico della dinamica gradiente finanziato dall'INdAM nel 2004 

Responsabile locale del Progetto Lauree Scientifiche - Matematica 2006-12 

VARIE 

Abilitazione all'insegnamento di Matematica nella scuola superiore (classe di concorso LXIII) conseguita con il punteggio di 76/80. 

Esperienza di insegnamento nella Scuola Secondaria Superiore come supplente temporaneo di Matematica e Fisica presso il Liceo Scientifico "E. Fermi" di Cecina durante l'anno scolastico 1982-83. 

LINEE DI RICERCA 

Equazioni alle Derivate Parziali di tipo Ellittico 

Calcolo delle Variazioni 

(Il problema della regolarita` delle soluzioni deboli di sistemi ellittici e dei minimi di funzionali integrali) 

Teaching web pages:
Office hours:
After the lectures or by appointment / Contact the teacher
Courses:

[1] F. Leonetti Regolarita` parziale delle soluzioni di una classe di sistemi ellittici non lineari Le Matematiche, 36 (1981), 335 - 360 

[2] F. Leonetti Regolarita` holderiana delle derivate dei minimi di funzionali con parte principale quadratica Ann. Univ. Ferrara, 31 (1985), 169 - 184 

[3] F. Leonetti Regolarita` Lp dei quasi-minimi Boll. Un. Mat. Ital. 5-C (1986), 341 - 355 

[4] F. Leonetti Little-holder continuous functions and elliptic systems Ann. Univ. Ferrara 32 (1986), 109 - 124 

[5] F. Leonetti On the holder continuity of w-minima Ann. Univ. Ferrara 34 (1988), 49 - 58 

[6] F. Leonetti Two-dimensional regularity of minima of variational functionals without standard growth conditions Ricerche di Matematica 37 (1989), 41 - 50 

[7] F. Leonetti On the regularity of weak solutions to nonlinear elliptic systems Rendiconti del Seminario Matematico dell'Universita` e del Politecnico di Torino 47 (1989), 39 - 45 

[8] F. Leonetti On the regularity of w-minima Boll. Un. Mat. Ital. 5-B (1991), 21 - 38 

[9] F. Leonetti Maximum principle for vector-valued minimizers of some integral functionals Boll. Un. Mat. Ital. 5-A (1991), 51 - 56 

[10] F. Leonetti An integral estimate for weak solutions to some quasilinear elliptic systems Comment. Math. Univ. Carolinae 32 (1991), 39 - 43 

[11] T. Bhattacharya - F. Leonetti A new Poincare` inequality and its application to the regularity of minimizers of integral functionals with nonstandard growth Nonlinear Analysis: Theory, Methods & Applications 17 (1991), 833 - 839 

[12] F. Leonetti Weak differentiability for solutions to nonlinear elliptic systems with p,q-growth conditions Ann. Mat. Pura Appl. 162 (1992), 349 - 366 

[13] F. Leonetti On the regularity of vector-valued minimizers of some nonconvex functionals with nonstandard growth in: Progress in partial differential equations: calculus of variations, applications, pages 221--227; Pitman Research Notes in Mathematics Series, vol. 267, 1992 

[14] T. Bhattacharya - F. Leonetti W2,2 regularity for weak solutions of elliptic systems with nonstandard growth J. Math. Anal. Appl. 176 (1993), 224 - 234 

[15] F. Leonetti Higher differentiability for weak solutions of elliptic systems with nonstandard growth conditions Ricerche di Matematica 42 (1993), 101 - 122 

[16] F. Leonetti Maximum principle for functionals depending on minors of the jacobian matrix of vector-valued mappings Centre for Mathematical Analysis, Australian National Univ., Research Report n.20, 1990 

[17] F. Leonetti Higher integrability for minimizers of integral functionals with nonstandard growth J. Differential Equations 112 (1994), 308 - 324 

[18] T. Bhattacharya - F. Leonetti Some remarks on the regularity of minimizers of integrals with anisotropic growth Comment. Math. Univ. Carolinae 34 (1993), 597 - 611 

[19] T. Bhattacharya - F. Leonetti On improved regularity of weak solutions of some degenerate, anisotropic elliptic systems Annali di Matematica Pura ed Applicata 170 (1996), 241 - 255 

[20] D. Giachetti - F. Leonetti - R. Schianchi On the regularity of very weak minima Proceedings of the Royal Society of Edinburgh 126 A (1996), 287 - 296 

[21] F. Leonetti - C. Musciano Regularity for nonuniformly elliptic systems and application to some variational integrals Electronic Journal of Differential Equations (1995) 

[22] A. D'Ottavio - F. Leonetti - C. Musciano Boundedness of solutions to some linear elliptic equations with right hand side in the Morrey space L1,lambda Rendiconti di Matematica 18 (1998), 749 - 762 

[23] F. Leonetti - V. Nesi Quasiconformal solutions to certain first order systems and the proof of a conjecture of G. W. Milton J. Math. Pures Appl. 76 (1997), 109 - 124 

[24] L. Esposito - N. Fusco - F. Leonetti A remark on the existence of second derivatives of minimizers of convex integrals preprint n. 47, Dipartimento di Matematica e Applicazioni, Universit`a di Napoli Federico II (1995) 

[25] A. D'Ottavio - F. Leonetti - C. Musciano Maximum principle for vector-valued mappings minimizing variational integrals Atti Sem. Mat. Fis. Univ. Modena, Supplemento al vol. 46 (1998), 677 - 683 

[26] A. D'Ottavio - F. Leonetti - C. Musciano Approximate minimizers for an obstacle problem preprint 

[27] D. Giachetti - F. Leonetti - R. Schianchi Boundary regularity and uniqueness for very weak A-harmonic functions Atti Sem. Mat. Fis. Univ. Modena, Supplemento al vol. 46 (1998), 765 - 769 

[28] P. Cavaliere - A. D'Ottavio - F. Leonetti - C. Musciano Higher integrability for the gradient of solutions to some nonlinear elliptic systems Le Matematiche 60 (1996), 187 - 196 

[29] P. Cavaliere - A. D'Ottavio - F. Leonetti - M. Longobardi Differentiability for minimizers of anisotropic integrals Comment. Math. Univ. Carolinae 39 (1998), 685 - 696 

[30] L. Esposito - F. Leonetti - G. Mingione Regularity for minimizers of functionals with p-q growth NoDEA Nonlinear Differential Equations Appl. 6 (1999), 133 - 148 

[31] L. Esposito - F. Leonetti - G. Mingione Higher integrability for minimizers of integral functionals with (p,q) growth J. Differential Equations 157 (1999), 414 - 438 

[32] F. Leonetti - R. Schianchi A remark on some degenerate elliptic problems Ann. Univ. Ferrara 44 (1998), 123 - 128 

[33] A. Canale - A. D'Ottavio - F. Leonetti - M. Longobardi Differentiability for bounded minimizers of some anisotropic integrals J. Math. Anal. Appl. 253 (2001), 640 - 650 

[34] F. Leonetti - E. Mascolo - F. Siepe Gradient regularity for minimizers of functionals under p-q subquadratic growth Boll. Un. Mat. Ital. 4-B (2001), 571 - 586 

[35] L. Esposito - F. Leonetti - G. Mingione Regularity results for minimizers of irregular integrals with (p,q) growth Forum Math. 14 (2002), 245 - 272 

[36] F. Leonetti Regularity results for minimizers of integral functionals with nonstandard growth Atti Sem. Mat. Fis. Univ. Modena 43 (1995), 425 - 429 

[37] F. Leonetti - E. Mascolo - F. Siepe Everywhere regularity for a class of vectorial functionals under subquadratic general growth conditions J. Math. Anal. Appl. 287 (2003), 593 - 608 

[38] L. Esposito - F. Leonetti - G. Mingione Higher differentiability for minimizers of irregular integrals Nonlinear Analysis 47 (2001), 4355 - 4364 

[39] F. Leonetti - F. Siepe Integrability for vector-valued minimizers of some variational integrals Comment. Math. Univ. Carolinae 42 (2001), 469 - 479 

[40] L. Esposito - F. Leonetti - G. Mingione Sharp regularity results for functionals with (p,q) growth J. Differential Equations 204 (2004), 5 - 55 

[41] M. Di Giampaolo - F. Leonetti Boundedness of weak solutions to some linear elliptic equations with measure data Differential and Integral Equations, 18 (2005), 1371-1382 

[42] F. Leonetti - F. Siepe Maximum principle for vector valued minimizers Journal of Convex Analysis, 12 (2005), 267-278 

[43] F. Leonetti - P. V. Petricca Anisotropic elliptic systems with measure data Ricerche di Matematica 54 (2005), 591-595 

[44] F. Leonetti - F. Siepe Bounds for vector valued minimizers of some integral functionals Ricerche di Matematica, 54 (2005), 303-312 

[45] F. Leonetti Compressione frattale di immagini in: Atti del II convegno nazionale "Matematica, formazione scientifica e nuove tecnologie", Montevarchi, marzo 2004; Costabile Editore, Rende, 2005; pagine 172-185 

[46] F. Leonetti - P. V. Petricca Existence for some vectorial elliptic problems with measure data Riv. Mat. Univ. Parma 5 (2006), 33-46 

[47] F. Leonetti Fractal image compression Mathematical Modelling (ICTMA 12): Education, Engineering and Economics; Proceedings from the Twelfth International Conference on the Teaching of Mathematical Modelling and Applications; Editors: C. Haines, P. Galbraith, W. Blum, S. Khan; Horwood Publishing, Chichester, UK, 2007; 377-385. 

[48] F. Leonetti Pointwise estimates for a model problem in nonlinear elasticity Forum Mathematicum 18 (2006), 529-534 

[49] G. Bellettini - B. Dacorogna - G. Fusco - F. Leonetti Qualitative properties of Lipschitz solutions of eikonal type systems Advances in Mathematical Sciences and Applications 16 (2006), 259-274 

[50] F. Leonetti - P. V. Petricca Regularity for vector valued minimizers of some anisotropic integral functionals Journal of Inequalities in Pure and Applied Mathematics, volume 7, issue 3, article 88, (2006), http://jipam.vu.edu.au 

[51] F. Leonetti - P. V. Petricca Existence of bounded solutions to some nonlinear degenerate elliptic systems Discrete and Continuous Dynamical Systems, Series B, 11 (2009), 191-203 

[52] M. Carozza - F. Leonetti - A. Passarelli Vector valued minimizers of anisotropic functionals: fractional differentiability and estimate for the singular set Manuscripta Math. 128 (2009), 51-68 

[53] M. La Civita - F. Leonetti Convex components of a set and the measure of its boundary Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 56 (2008-2009), 71-78 

[54] F. Leonetti - P. V. Petricca Integrability for solutions to quasilinear elliptic systems Comment. Math. Univ. Carolin. 51,3 (2010), 481-487 

[55] F. Leonetti - P. V. Petricca Nonlinear elliptic systems with measure data in low dimension Bollettino U.M.I. (9) IV (2011), 137-146 

[56] F. Leonetti - P. V. Petricca Bounds for some minimizing sequences of functionals Adv. Calc. Var. 4 (2011), 83-100 

[57] G. Fusco - F. Leonetti - C. Pignotti A uniform estimate for positive solutions of semilinear elliptic equations Trans. Amer. Mat. Soc. 363 (2011), 4285-4307 

[58] F. Leonetti - P. V. Petricca Regularity for solutions to some nonlinear elliptic systems Complex Var. Elliptic Equ. 56 (2011), 1099-1113 

[59] F. Leonetti - F. Siepe Integrability for solutions to some anisotropic elliptic equations Nonlinear Analysis 75 (2012), 2867-2873 

[60] F. Leonetti - P. V. Petricca Local integrability for solutions to some quasilinear elliptic systems Rendiconti Lincei - Matematica e Applicazioni 23 (2012), 115–136 

[61] F. Leonetti - E. Mascolo Local Boundedness for Vector Valued Minimizers of Anisotropic Functionals Zeitschrift für Analysis und ihre Anwendungen 31 (2012), 357-378 

[62] F. Leonetti - P. V. Petricca Bounds for vector valued minimizers of some relaxed functionals Complex Var. Elliptic Equ. 58 (2013), 221-230